Note on abstract stochastic semilinear evolution equations

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

This paper is devoted to studying abstract stochastic semilinear evolution equations with additive noise in Hilbert spaces. First, we prove the existence of unique local mild solutions and show their regularity. Second, we show the regular dependence of the solutions on initial data. Finally, some applications to stochastic partial differential equations are presented.

Original languageEnglish
Pages (from-to)909-943
Number of pages35
JournalJournal of the Korean Mathematical Society
Volume54
Issue number3
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Note on abstract stochastic semilinear evolution equations'. Together they form a unique fingerprint.

Cite this